AVANOS MEDICAL INC. ON-Q EXPANSION KITS WITH SILVERSOAKER CATHETER, 2.5IN/6.5 CM); CATHETERS
Back to Search Results |
| Model Number |
PM010-A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 29-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported there was break in the catheter."the physician may have damaged it on the placement" but unsure.There was no patient injury.A new catheter was placed with no issue." additional information received 03-jul-2025 noting the catheter broke inside the patient but "it seemed more like a hole versus breaking off." the patient is doing "good/no issues reported." there was no reported injury.
Additional Manufacturer Narrative
One used catheter was received and evaluated.The product packaging was not returned.The catheter did not contain a stock code or lot number identification.After sterilization, the catheter was examined in a well-lit area and under magnification.The black tip was present.The hub was securely attached.There was a visible crimp located approximately 4cm above the tip.There are no breaks or detached components.The returned catheter was intact.The crimped area was examined under magnification.It was located directly at one of the infusion segment holes.Root cause could not be determined.All information reasonably known as of 24-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.